# SDR SIMA20140718003

- Difficulty date: July 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 32,930 hours, 29,079 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP HAS BROKEN WIRES.  INSTALLED CONNECTOR AT NR 1 LIGHT STRIP IAW WM 91-10-02 & SWPM 20-00-03, FOR OPERATIONS CHECK SEE BOW 160456.
